# SDR AALA202301315992

- Difficulty date: January 27, 2023
- Submitted: January 31, 2023
- Operation: Air carrier
- Aircraft: N801AW
- Make and model: Airbus A319-132
- Aircraft serial: 889
- Aircraft time: 75,507 hours, 34,817 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: AD321431
- Condition: No Test
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: WHILE PERFORMING BITE TEST OF EMERGENCY LIGHTING SYSTEM, RECEIVED FAULT MESSAGE EMERGENCY POWER SUPPLY UNIT INTERNAL LOAD AFT LEFT. MAINTENANCE REPLACED BATTERY FOR AFT EMERGENCY POWER SUPPLY UNIT PER AMM 33-51-38. A SATISFACTORY OPERATIONAL CHECK WAS ACCOMPLISHED.
